| Catalog Number |
AMI6005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure an ellipsys device was used to treat the left arm.Approximately 10 months post procedure patient suffered stenosis of juxta anastomotic segment of left arm.Subject was referred by nephrologist due to difficult cannulation, fistula gram revealed 70% stenosis of juxta anastomotic segment, and angioplasty was preformed resulting in no residue stenosis.Patient has recovered.